# SDR 97UAL900551

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Main Battery
- Part number: 263BS1011
- Condition: Heat Damage
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE, MAIN BATTERY OVERHEAT.  AIRCRAFT DIVERTED TO EWR.  *S/D*  MAIN BATTERY (P/N 263BS101-1) OVERHEATED.  BATTERY WAS REPLACED.
